Next Article in Journal
The Influences of the Hyperbolic Two-Temperatures Theory on Waves Propagation in a Semiconductor Material Containing Spherical Cavity
Next Article in Special Issue
Refinements of the Converse Hölder and Minkowski Inequalities
Previous Article in Journal
Vertical Nonlinear Temperature Gradient and Temperature Load Mode of Ballastless Track in China
Previous Article in Special Issue
Jensen-Type Inequalities for (h, g; m)-Convex Functions

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 122

Article: Chebyshev-Steffensen Inequality Involving the Inner Product
Authors: by and
Link: https://www.mdpi.com/2227-7390/10/1/122

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop